# SDR AALA984183

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 764 HAS CORROSION REMOVAL ON UPPER SURFACE.  ALODINE BLENDED AREA.  FABRICATE STRAP FROM STAINLESS STEEL.  APPLY TWO COATS PRIMER TO STRAP AND FLOORBEAM.  FILL BLENDED AREA WITH BMS5-92 TYPE 1.  (M)
